| Model Number |
0295 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that prior to a gen change, this right ventricular (rv) lead exhibited a high capture threshold.The physician opted to cap the lead and implant a new rv lead.The lead was successfully implanted, and no additional adverse patient effects were reported.This rv lead is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.